MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECTRODE, CHLORIDE; ELECTRODE, ION-SPECIFIC, CHLORIDE

ROCHE DIAGNOSTICS ELECTRODE, CHLORIDE; ELECTRODE, ION-SPECIFIC, CHLORIDE
Catalog Number 03110443180
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cl electrode expiration date was not provided.The roche 9180 electrolyte analyzer serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
We received an allegation about questionable chloride (cl) test results for an unspecified number of patients' samples tested on the roche 9180 electrolyte analyzer.The reporter stated that the results did not match the patients' clinical pictures.The reporter provided the following examples of discrepant results: patient 1: initial result: 107.8 mmol/l.Repeat result: 104.8 mmol/l.Patient 2: initial result: 107.4 mmol/l.Repeat result: 103.8 mmol/l.Patient 3: initial result: 111.3 mmol/l.Repeat result: 113.0 mmol/l.Patient 4: initial result: 110.6 mmol/l.Repeat result: 107.4 mmol/l.Patient 5: initial result: 105 mmol/l.Repeat result: 108.3 mmol/l.On (b)(6) 2025: patient 6: initial result: 111.1 mmol/l.Repeat result: 111.2 mmol/l.On (b)(6) 2025: patient 7: initial result: 112.5 mmol/l.Repeat result: 112.2 mmol/l.Patient 8: initial result: 112.9 mmol/l.Repeat result: 113.2 mmol/l.Patient 9: initial result: 112 mmol/l.Repeat result: 112.1 mmol/l.
 
Additional Manufacturer Narrative
Medwatch field d4 was updated.The calibration was within range.The qc values were in the upper part of the allowed range.The chloride electrode and the reference electrode were valid at the time of the event.The customer performed the required maintenance (daily cleaning and conditioning) and electrode maintenance every week.The customer stated that they used dilution of chlorine in water (chlorinated water) to clean pipes and electrodes.The customer could not provide the material for investigation.No abnormal trends were identified during a review of complaints related to cl electrode lot 31250547.Based on the information provided, the investigation did not identify a product problem.

Brand Name
ELECTRODE, CHLORIDE
Common Device Name
ELECTRODE, ION-SPECIFIC, CHLORIDE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22668196
Report Number1823260-2025-02354
Device Sequence Number20706870
Product Code CGZ
UDI-Device Identifier08430215015353
UDI-Public08430215015353
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K963627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03110443180
Device Lot Number31250547
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/04/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR
Patient SexMale